Alert archive / Pennsylvania / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

June 23, 2017Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 23, 2017, 11:58 PM EDT for Philadelphia County, Pennsylvania. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2017, 11:58 PM EDT (03:58 UTC)
Expired
Jun 24, 2017, 12:45 AM EDT
In force
47 min
Issued by
NWS Philadelphia/Mount Holly

County Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 4.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2017-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 488 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2017-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
488 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

672 
WWUS81 KPHI 240358
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1158 PM EDT FRI JUN 23 2017

NJZ015-018-019-PAZ070-071-101>104-106-240445-
Northwestern Burlington-Camden-Mercer-Lower Bucks-Eastern
Montgomery-Western Montgomery-Delaware-Western Chester-Eastern
Chester-Philadelphia-
1158 PM EDT FRI JUN 23 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...
SOUTHWESTERN MERCER...NORTHWESTERN BURLINGTON...SOUTHEASTERN
MONTGOMERY...SOUTHEASTERN BUCKS...NORTHEASTERN CHESTER...PHILADELPHIA
AND NORTHEASTERN DELAWARE COUNTIES...

At 1158 PM EDT, a strong thunderstorm was located over King Of
Prussia, or 12 miles northeast of West Chester, moving east at 45
mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Philadelphia, Trenton, Bensalem, Norristown, Willingboro, West
Norriton, East Norriton, Lumberton, Florence, Burlington, Bristol,
Mount Holly, Riverside, Conshohocken, Palmyra, Hatboro, Ambler,
Jenkintown, Narberth and Beverly.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3999 7553 4015 7549 4023 7477 3996 7476
TIME...MOT...LOC 0358Z 267DEG 40KT 4008 7542 

$$

MPS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 23, 9:39 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 23, 9:39 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
939 PM EDT Fri Jun 23 2017

.SYNOPSIS...
A cold front over the Midwest states will move through the
region on Saturday. Meanwhile, remnant tropical moisture will
stream northeastward ahead of the front. High pressure builds in
from the Great Plains and Midwest region for the second half of
the weekend. A weak cold front is expected to move through the
region Monday night or Tuesday. High pressure returns to the
area for the middle of next week before moving off the coast
late in the week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Contemplated and discussed a Flash Flood Watch for the predawn
hours. In the end, we decided to hold off. Yes, PWs associated
with a remnant tropical storm are in excess of 2.00 inches, but
we feel the speed of the heavier cells and lack of a significant
predawn convective contribution diminishes the threat to a
certain degree. In addition, FFG is fairly high. We feel the
hours between 09z and 12z will see the heaviest rains. We are
still expecting downpours, but they will be isolated and moving.
We have highlighted in the HWO.

Previous discussion...
Severe Thunderstorm Watch 369 is in effect until 10 pm.

Previous discussion...
Not many changes from the previous forecast. We still expect to
see scattered showers and thunderstorms to move into our region
from the west over the next several hours. Any clearing this
afternoon has been mostly self-destructive as cumulus fields
have developed quickly when there has been any clearing (except
over Delmarva - where a stronger cap is in place). As a result,
we are slightly cooler than previously expected at the surface.
However, still warm enough for ML CAPE values above 500 J/kg
across our region. In addition, a favorable wind profile with
increasing amounts of 0-6 km shear (primarily speed shear, as
flow above 900 mb is nearly unidirectional). Thus, there remains
a marginal to slight risk for severe storms over our region
through the evening hours.

Once we get to late this evening, we should see a brief lull as the
short wave trough weakens and the boundary layer stabilizes. After
midnight though, the cold front is expected to approach the region
from the west, and just ahead of this front, we should see one more
round of showers and thunderstorms. By tonight, the threat shifts
from strong winds to heavy downpours. However, the progressive
nature of the front should limit any flooding threat.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
The biggest difference with the latest model runs was how much
faster most models bring the front through the area, with many
models showing it clearing the coast by 12Z. I'm not sure it will
move through that quickly, but did trend faster. This has not only
implications for how quickly we dry out (likely should see dry
conditions across the region by late morning), but also in the wind
forecast and with the max temperature forecast (chose to go closer
to the cooler operational models than the MOS guidance).

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
The large-scale pattern over the CONUS will feature an upper trough
east of the Rockies and an upstream ridge through early next week.
For our area, this pattern will 1) allow for a break in the active
stretch of weather we have had recently and 2) keep us far away from
the heart of the summer heat (western CONUS).

A cold front will slowly approach from the northwest Monday before
moving through the forecast area sometime either Monday night or
Tuesday morning. Meanwhile, a series of shortwave disturbances
rounding the base of Great Lakes upper trough may provide a source
of deeper lift for showers both days. The bulk of the forcing for
ascent looks to remain upstream of our area on Monday, so it is
likely that any diurnally-driven convection will be sparse in
coverage and confined to the higher terrain N/W of the Fall Line.
There is no mention of thunder in the forecast for Monday as
soundings from both the NAM and GFS do not indicate a favorable
environment for sustained deep convection owing to limited moisture
availability and a residual capping inversion in place. Despite a
post-frontal regime, the setup may be slightly more conducive for
low-topped thunderstorms on Tuesday as a cold pool aloft that is
associated with the upper trough shifts overhead and helps steepen
the mid-level lapse rates.

Mainly dry conditions are expected Tuesday night-Thursday with high
pressure influencing our weather. Showers and storms return to the
forecast next Friday as high pressure shifting offshore and the next
low pressure system approaches from the west. Kept PoPs low (20-30
percent) for Friday given the considerable model disagreement on D7.

Temperatures will be slightly below normal and quite comfortable for
outdoor activity with highs for most of the area in upper 70s and
lower 80s (except mid 80s on Sunday across the I-95 corridor, east)
through the middle of next week. Temperatures gradually return to
near normal late in the week as the high moves off the coast and
southerly return flow develops.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

MVFR and even brief IFR conditions will be possible with any showers
and thunderstorms that may move over the TAF sites. The primary
period for showers and thunderstorms will be first through 03Z, and
then again between 08 and 12Z (possibly going as late as 15Z for the
coastal sites including KACY and KMIV).

Otherwise, mostly VFR conditions are expected with skies clearing
after 15Z.

Breezy southwesterly winds, with gusts up to 20 kt will be possible
through about 00Z. An abrupt wind shift, winds shifting from
southwesterly to northwesterly, is expected with a cold front
moving over the area generally between 10 and 15Z.

OUTLOOK...

Saturday night through Monday morning...VFR. Winds primarily out of
the W or NW.

Monday afternoon through Tuesday...Most VFR but sub-VFR restrictions
still a possibility, especially on Tuesday in locally heavier
showers.

Tuesday night and Wednesday...VFR.

&&

.MARINE...
The SCA for DE Bay has been allowed to expire.

Previous discussion...
SCA conditions, for both winds and seas are expected to continue
tonight and tomorrow. An abrupt wind shift from southwesterly to
northwesterly winds is expected by mid day Saturday. Winds may
diminish a bit behind the front, but seas are expected to remain
elevated through much of the day.

OUTLOOK...

Saturday night...Did not extend the current SCA into Saturday night
with seas likely to drop below 5 ft in our coastal Atlantic waters.
W-SW winds around 10 kt early in the evening shift to NW behind a
cold front.

Sunday through Wednesday...Winds and seas are expected to remain
below SCA criteria. An isolated tstm possible on Tuesday.

RIP CURRENTS...
A moderate risk for the formation of dangerous rip currents
continues today for the NJ shore. For tomorrow, winds will be
shifting off shore, but a 5 to 6 ft swell may lead to a moderate
risk for the formation of dangerous rip currents especially
along the central and southern NJ shore. For the northern NJ
shore and the Delaware beaches, the risk is expected to be low
at this time. However, even with a low risk...the bigger diurnal
difference in the tide cycle due to the new moon today could
mean some rapidly changing conditions.

&&

.TIDES/COASTAL FLOODING...
Very high astronomical tides will continue through the next few days
in association with the new moon today. However, flow should be
shifting more offshore, so though spotty minor tidal flooding
is possible with this afternoon/evening's high tide, the threat
for widespread minor tidal flooding has diminished.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT Saturday for ANZ450>455.

&&

Synopsis...Klein
Near Term...Johnson/Kruzdlo
Short Term...Johnson
Long Term...Klein
Aviation...Johnson
Marine...Johnson/Klein
Tides/Coastal Flooding...Staff
Hazardous weather outlook, Jun 23, 9:59 PM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
959 PM EDT Fri Jun 23 2017

NJZ001-007>010-012-015-PAZ054-055-060>062-070-071-101>106-250200-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon-
Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
959 PM EDT Fri Jun 23 2017

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Pockets of heavy rainfall could lead to localized flooding, primarily
in poor drainage areas, during the predawn hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The potential for heavy rainfall and localized poor drainage
flooding will continue through mid morning on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ013-016>023-027-250200-
Western Monmouth-Salem-Gloucester-Camden-Northwestern Burlington-
Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-
959 PM EDT Fri Jun 23 2017

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Tonight.

Pockets of heavy rainfall could lead to localized flooding, primarily
in poor drainage areas, during the predawn hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The potential for heavy rainfall and localized poor drainage
flooding will continue through mid morning on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-250200-
Delaware Beaches-Eastern Monmouth-
959 PM EDT Fri Jun 23 2017

This Hazardous Weather Outlook is for southern Delaware and central
New Jersey.

.DAY ONE...Tonight.

Pockets of heavy rainfall could lead to localized flooding, primarily
in poor drainage areas, during the predawn hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The potential for heavy rainfall and localized poor drainage
flooding will continue through mid morning on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ024>026-250200-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
959 PM EDT Fri Jun 23 2017

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Tonight.

Pockets of heavy rainfall could lead to localized flooding, primarily
in poor drainage areas, during the predawn hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The potential for heavy rainfall and localized poor drainage
flooding will continue through mid morning on Saturday.

There is a moderate risk for the development of dangerous rip
currents on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>003-MDZ008-012-015-019-020-250200-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-
959 PM EDT Fri Jun 23 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware and northeast Maryland.

.DAY ONE...Tonight.

Pockets of heavy rainfall could lead to localized flooding, primarily
in poor drainage areas, during the predawn hours.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The potential for heavy rainfall and localized poor drainage
flooding will continue through mid morning on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-250200-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
959 PM EDT Fri Jun 23 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Gusty showers and isolated thunderstorms tonight will be capable of
producing locally strong winds to 34 kt.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Gusty showers and isolated thunderstorms early on Saturday will be
capable of producing locally strong winds to 34 kt. Otherwise, no
other hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 23, 7:35 PM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLOOD            SOUDERTON               40.31N  75.32W
06/23/2017                   MONTGOMERY         PA   BROADCAST MEDIA

            ROUTE 113 BLOCKED. SEVERAL CARS IN HIGH WATER. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER PHI1700839

SFJ
Special weather statement, Jun 23, 7:46 PM EDT, 4 hours 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
746 PM EDT FRI JUN 23 2017

PAZ054-055-060>062-240045-
Lehigh-Monroe-Northampton-Berks-Carbon-
746 PM EDT FRI JUN 23 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WARREN...
BERKS...LEHIGH...SOUTHERN CARBON...SOUTHWESTERN MONROE AND
NORTHAMPTON COUNTIES...

At 745 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near New Tripoli to Myerstown. Movement
was east at 35 mph.

Winds up to 40 mph are possible with these storms.

Locations impacted include...
Allentown, Reading, Easton, Lehighton, Bethlehem, Forks, Emmaus,
Wyomissing, Northampton, Wilson, Hellertown, Nazareth, Palmerton,
Bangor, Kutztown, Jim Thorpe, Hamburg, Slatington, Fleetwood and
Laureldale.

Heavy rainfall is also occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4052 7625 4058 7605 4057 7602 4065 7598
      4074 7576 4089 7597 4098 7514 4087 7505
      4085 7510 4083 7508 4077 7514 4078 7517
      4073 7518 4043 7551 4045 7553 4034 7562
      4034 7619 4049 7643
TIME...MOT...LOC 2345Z 248DEG 29KT 4070 7579 4040 7630

Meola
Local storm report, Jun 23, 9:24 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
924 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND DMG     UPPER SAUCON TWP        40.54N  75.42W
06/23/2017                   LEHIGH             PA   911 CALL CENTER

            TREE REPORTED DOWN AT THE TUMBLEBROOK GOLF COURSE.

&&

EVENT NUMBER PHI1700840

MEOLA
Local storm report, Jun 23, 9:43 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
943 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TSTM WND DMG     HILLTOWN TWP            40.34N  75.25W
06/23/2017                   BUCKS              PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

&&

EVENT NUMBER PHI1700841

MEOLA
Local storm report, Jun 23, 9:44 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND DMG     SPRINGFIELD TWP         40.51N  75.31W
06/23/2017                   BUCKS              PA   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN

&&

EVENT NUMBER PHI1700842

MEOLA
Special weather statement, Jun 23, 11:58 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1158 PM EDT FRI JUN 23 2017

NJZ015-018-019-PAZ070-071-101>104-106-240445-
Northwestern Burlington-Camden-Mercer-Lower Bucks-Eastern
Montgomery-Western Montgomery-Delaware-Western Chester-Eastern
Chester-Philadelphia-
1158 PM EDT FRI JUN 23 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CAMDEN...
SOUTHWESTERN MERCER...NORTHWESTERN BURLINGTON...SOUTHEASTERN
MONTGOMERY...SOUTHEASTERN BUCKS...NORTHEASTERN CHESTER...PHILADELPHIA
AND NORTHEASTERN DELAWARE COUNTIES...

At 1158 PM EDT, a strong thunderstorm was located over King Of
Prussia, or 12 miles northeast of West Chester, moving east at 45
mph.

Winds up to 40 mph are possible with this storm.

Locations impacted include...
Philadelphia, Trenton, Bensalem, Norristown, Willingboro, West
Norriton, East Norriton, Lumberton, Florence, Burlington, Bristol,
Mount Holly, Riverside, Conshohocken, Palmyra, Hatboro, Ambler,
Jenkintown, Narberth and Beverly.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3999 7553 4015 7549 4023 7477 3996 7476
TIME...MOT...LOC 0358Z 267DEG 40KT 4008 7542

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:54 PM EDTAreal Flood AdvisoryPHIMorris, Warren3 hr
Jun 24, 3:25 AM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Warren4 hr
Jun 24, 6:17 AM EDTSpecial Marine WarningPHI28 min
Jun 24, 6:20 AM EDTSpecial Weather StatementPHICumberland, Gloucester, Salem55 min
Jun 24, 6:26 AM EDTTornado WarningPHIBurlington, Camden, Gloucester34 min
Jun 24, 6:39 AM EDTTornado WarningPHIMercer, Middlesex, Monmouth36 min
Jun 24, 6:42 AM EDTSpecial Marine WarningPHI63 min
Jun 24, 6:49 AM EDTSpecial Weather StatementPHIMonmouth, Ocean41 min
Jun 24, 6:58 AM EDTSpecial Weather StatementPHIBurlington, Monmouth32 min
Jun 24, 7:00 AM EDTSpecial Weather StatementPHICape May30 min
Jun 24, 7:02 AM EDTSpecial Marine WarningPHI58 min
Jun 24, 7:09 AM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean, Somerset4 hr
Jun 24, 7:19 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean56 min
Jun 24, 7:20 AM EDTSpecial Marine WarningPHI55 min
Jun 24, 7:21 AM EDTFlash Flood WarningPHIBurlington, Camden, Mercer, Somerset4 hr
Jun 24, 7:26 AM EDTFlash Flood WarningPHIMiddlesex, Somerset4 hr
Jun 24, 7:39 AM EDTSpecial Marine WarningPHI66 min
Jun 24, 7:54 AM EDTSpecial Marine WarningPHI66 min
Jun 24, 8:11 AM EDTSpecial Marine WarningPHI64 min
Jun 24, 8:16 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Monmouth, Ocean4 hr
Jun 23, 9:23 PM EDTAreal Flood AdvisoryPHIBerks, Lehigh, Northampton112 min
Jun 23, 11:42 PM EDTAreal Flood AdvisoryPHIChester4 hr
Jun 24, 4:02 AM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Montgomery4 hr
Jun 24, 5:22 AM EDTAreal Flood AdvisoryPHIChester, Montgomery4 hr
Jun 24, 11:16 AM EDTAreal Flood WarningPHIPhiladelphia3 hr
Jun 24, 2:10 PM EDTAreal Flood WarningPHIPhiladelphia110 min

Nearby

Special Weather Statements in Pennsylvania, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.